# SDR SWI2024050800362

- Difficulty date: March 19, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 600240431
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB HN00144442 CAMP #27928759, FOUND L/H ELEVATOR L/E HINGE FITTING ASSY P/N 600-24043-1 @ ES16.52 TO HAVE PITTING CORROSION IN BEARING BORE. REPLACE HINGE FITTING ASSY.   (C-CHECK RO 5/6/2024)   ORDERED, RECEIVED, AND INSTALLED 1 EA NEW HINGE FITTING ASSY P/N 600-24043-1 ON L/H ELEVATOR L/E @ ES16.52 USING 4 EA NEW PINS P/N B0206003AG8-10 AND 4 EA NEW NUTS P/N B0203014-4 REF BOMBARDIER DWG #601R24025 REV (G), CRJ 200 SRM 51-42-06, AND CRJ 200 SRM 51-42-21. COMPLIED WITH SKY CARD #51-900-1003-SKY.
